Vicodin withdrawal symptoms how long

Common Questions and Answers about Vicodin withdrawal symptoms how long

vicodin

If a regular Vicodin user stops taking Vicodin, he or she will experience Vicodin Withdrawal within six to twelve hours but the symptoms are usually not life-threatening. The intensity of Vicodin Withdrawal depends on the degree of the Vicodin addiction. For example, the symptoms of withdrawal from Vicodin may grow stronger for twenty-four to seventy-two hours and then gradually decline over a period of seven to fourteen days.
I s this a common effect of the withdrawal of Vicodin/Tramadol? How long will they last? I forgot to tell I was using Vicodin for about a year twice daily and Tramadol for about 2 years , also twice daily. Never seeked or experienced any high, so I'm not psychologically addicted, but of course my body got used to it. Any input is greatly appreciated. Thanks in advance.
just need to know how long does the withdrawal last...only on day 2...only symptoms so far is achey sneezing..scratchy troat..no problems sleeping or eating....will i experience any thing else...
I'm sorry you're struggling so much. Withdrawal is NO picnic! And I wish I could tell you how long it will last, but that's actually very different for everyone. Just hang in there and know that it IS temporary and it will pass. And then you will NEVER have to go through this again. That thought alone kept me going in those early days. And don't stop posting - this place can get quiet from time to time but eventually members will be here and respond to you.
Today is day 8 of vicodin withdrawal. I was using vicodin since November, starting at one and a half and going up to two and a half. Months ago I tried tapering down to one but then went up to two again. A month ago, I went through my third of three abdominal surgeries in the last year. After each surgery, I was given a few days worth of pain medicine but back in November I got the script from a neurologist for my back and I've had access to it ever since.
Unfortunately, you are still going through withdrawals. I personally went through the same battles over 5 years ago & received a ton of guidance & support here at medhelp...mostly from other addicts that have gone through the same, are in the process of going through the same or are preparing to go through the same. I actually logged on to look up a rash & wondered if the forum was still going strong.
My dr asked me if I ever experienced withdrawal symptoms. I knew this was not withdrawal symptoms, I felt like a mac truck ran over me. My left side feels like someone has just kicked me. Today(Tuesday) I started thinking about what she said. I do believe I am experiencing something. I still have not taken anything for this pain, except for tylenol(extra strength) I am having the runs. Anyway, now I kind of understand the cycle. I would like to know the symptoms of withdrawal.
Today I took 1 so far and I have been unable to sleep and the diarrhea has just set in. I never took more than 5 a day. How long can I expect these withdrawals?
Congrats on the decision to stop. From the info you gave they shouldnt be too bad at all. Just a little flu like but thats a small dose compared to others including myslef. Everybody is different, I was close to 240mg of oxycontin a day, stopped CT and the WD's were not that bad at all. Good luck!
Somehow, when one reads the long lists of withdrawal symptoms (fatigue, goose flesh, diarrhea, nausea, sneezing, body aches, skin crawling, etc, etc, etc) IT DOES NOT FULLY CAPTURE THE SHEER HELL OF IT! I haven't been getting high off those pills for about a year because I cut the dose down for the past year, so essentially I was just keeping withdrawal at bay (though withdrawal seems to come at odd times if you ask me). That is one thing that helps a little.
I went c/t on a Friday, and three Sundays later (15 full days) I woke up feeling so good I was giddy and my wife thought I was was high. Everybody is different, as body size, amount you were taking and how long, diet, physical condition et cetera all affect how long it takes. However, two weeks seems to be "normal" from what I read on this and other forums and websites. That was ...lessee now.....three months ago and still going strong.
Hi, I am writing this to ask if anyone can tell me how long my withdrawals will last from vicodin I have been taking them for the past 4 months or so, it started at a few a day then I went to about a average of 10-12 a day, they were 5mg(when I got the 10mg I would take them in half so it was like taking the 5's). I am now on day 4 1/2(yes I am even counting the half day) :) I feel much better then I did on day 2 but I still really don't feel like I can eat...
I was sick to my stomach, had diareaa my heart pounded in every part of my body even relaxing and my anxiety was pretty bad. if I put these down 4 good how long does this last. I'm scared. imagine that,guys are supposed to be stong and fearless but this is breaking me. any help would mean the world!
I am soo scared about the withdrawal. I don't know how bad they are going to get. I am on dialysis and i am wandering if that will speed up the detox. I hope it does. no one in my life knows i am even taking these pills. I guess thats why i am here. just to share cause no one knows about it but me.
I just woke up into day 5 of my vicodin withdrawal and I gotta say I feel better today than I have in some time. I hope I am not being too optimistic but we will see how the day goes. All of the information from this fabulous group of people will aid in your quest...however, you must WANT to do this. Like gnarly it is 2/3 mental - such a true statement...you can do this.
I know the withdrawal symptoms are going to be bad but I have no choice, I can no longer take these pill, back problem or not. I have a question, would it be wise to maybe have a few cocktails when I really start feeling bad - I normally do not drink so it will probably knock me out which I am thinking, would be a good thing. Any thoughts?
I cant afford it. Does any one know how long it will be before I can sleep. Is there any sleeping pills that help. Would xanax help?
I want to stop taking vicodin without the rehab is this possible,how long does it take my body to recover after taking for 3 yrs three to four pills a day
It's scary to think how addicted I was to these pills! My question is...how long are these withdrawl symptoms going to last? Like I said I've only been on them for 4 months, but obviously became addicted. Please help!
You might be having some kind of withdrawal, but I'll be honest most people do not exhibit those kind of withdrawal symptoms from Vicodin over that short period of time. The chest pains don't make sense. Are you sure you were only taking 2-4 per day? Not accusing you of anything, just want to make sure, because Vicodin, although addicting, is not that addicting over a short period of time unless you are going heavy on the medicine. Are you allergic to codeine/hydrocodone?
How long does it take for the drug to leave the body? If I cold turkey....how long will the withdrawal be? The dosage seems mild, but the dependency scares me. Will tapering off do? I suspect not, even though my doctor supports that move.
bodymechanic is completely right, but why don't you give us some info so that we can further understand and help your husband and most importantly yourself. how long has he been using? how often? how much daily? and what other meds besides vics has he been using? let me know so I can respond.
Can you tell me a little more about your Sub use? How long did you use, how many mgs were you on, how many mgs were you on when you jumped off? If you're on Day 4 without feeling any ill effects you may be one of the lucky folks who won't experience the Sub WD's. I'm well aware Subs have a very long half-life (similar to Methadone) but you're already on Day 4 so hopefully you'll skip all of the nastiness.
MedHelp Health Answers